MAUDE Adverse Event Report: SALTER LABS SALTER O2 CANNULA; U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TI

SALTER LABS SALTER O2 CANNULA; U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TI
Model Number 001350
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed.Without a sample to perform functional evaluation, a root cause could not be determined.A review of the device history record is not possible as the reporter is unable to confirm the lot number in use at the time of the event.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 29 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the nurse was called to the patient's bedside, due to patient desaturating on 2l (21%), [oxygen (o2)] was increased to 30%; however, [patient's oxygen saturation] still did not come up very well.The patient was assessed at bedside and was found to be breathing appropriately, 'no work of breathing.' the peripheral capillary oxygen saturation (spo2) probe [was] changed, still did not improve.The high flow equipment was assessed, and it was noted that the oxygen tubing connecting from the humidifier pot to the flow meter was kinked at the humidifier pot, thus cutting off all respiratory support.The o2 tubing was repositioned and the patient's spo2 increased back to target levels (>90%).No additional information provided concerning patient outcome provided.

Brand Name
SALTER O2 CANNULA
Common Device Name
U/CONNECT-IT OXYGEN TUBING 7 FEET (2.1M) CRUSH RESISTANT OXYGEN TUBING, VYNIL TI
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DBA AIRLIFE DE MEXICO DE S.A.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key25340354
Report Number3004748541-2026-00095
Device Sequence Number21353531
Product Code BYX
UDI-Device Identifier10889483570111
UDI-Public(01)10889483570111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001350
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown